# SDR 2009FA0000772

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Engine: Lyc O235*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Tappet
- Part number: 71105R
- Condition: Nicked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAPPET BODIES RECEIVED FROM MFG WERE FOUND TO BE FULL OF NICKS AND POROSITY.  (K)
